KMA Preprints in 2006


MATH-KMA-2006/189  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jaroslav Lukes, Tomas Mocek, Ivan Netuka:  
Exposed sets in potential theory
13 pages, ps file 401 kB
 Published in Bull. Sci. Math. 130,7 (2006), 646-659 .
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/190  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondrej Kalenda:  
A converse to Amir-Lindenstrauss theorem in complex Banach spaces
7 pages, ps file 172 kB
 Published in Rev. R. Acad. Cien. Serie A. Mat. 100 (2006), no. 1-2, 183-190.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/191  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondrej Kalenda:  
(I)-envelopes of closed convex sets in Banach spaces
28 pages, ps file 491 kB
 Published in Israel J. Math. 162 (2007), no. 1, 157-181.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/192  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Petr Kaplicky, Dalibor Prazak:  
Lyapunov exponents and the dimension of the attractor for 2d shear-thinning incompressible flow
15 pages, ps file 431 kB
 Published in Discrete Contin. Dyn. Syst., 20 (4), 961974, (2008).
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/193  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny:  
Local monotonicity of Hausdorff measures restricted to real analytic
24 pages, ps file 505 kB
 Published in Comment. Math. Univ. Carolin. 51 (2010), no. 1, 3756.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/194  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny, Jan Kolar, Mirko Rokyta:  
Monotone measures with bad tangential behaviour in the plane
18 pages, ps file 461 kB
 Published in Comment. Math. Univ. Carolin. 52 (2011), no. 3, 317-339.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/195  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jakub Duda, Ludek Zajicek:  
Curves in Banach spaces which allow a $C^2$ parametrization or a parametrization with finite convexity
30 pages, ps file 628 kB
 Published in J. Lond. Math. Soc. (2) 83 (2011), no. 3, 733754.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/196  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondrej Kalenda:  
Baire-one mappings contained in a usco map
9 pages, ps file 324 kB
 Published in Comment. Math. Univ. Carolinae 48 (2007), no. 1, 135-145.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/197  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Roumen Anguelov, Ondrej Kalenda:  
The convergence space of minimal usco mappings
32 pages, ps file 503 kB
 Published in Czechoslovak Math. J. 59 (2009), no. 1, 101-128.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/198  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Dalibor Prazak:  
On the dynamics of equations with infinite delay
14 pages, ps file 274 kB
 Published in Central European Journal of Mathematics, Vol. 4, No. 4, (2006), 635-647.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/199  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jiri Spurny:  
An example of a strongly affine Baire-two function on a simplex
19 pages, ps file 502 kB
 Published in Transactions of American Mathematical Society 362(3) (2010), 1659-1680.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/200  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Michal Johanis, Jan Rychtar:  
On uniformly Gateaux smooth norms and normal structure
3 pages, ps file 254 kB
 Published in Proc. Amer. Math. Soc. 135, No. 5 (2007), 1511-1514.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/201  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Miroslav Zeleny:  
The Denjoy-Clarkson property with respect to Hausdorff measures for the gradient mapping of functions of several variables
18 pages, ps file 489 kB
 Published in Ann. Inst. Fourier 58 (2008), 405-428.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/202  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondrej Kalenda:  
(I)-envelopes of unit balls and James\' characterization of reflexivity
10 pages, ps file 349 kB
 Published in Studia Math. 182 (2007), no. 1, 29-40.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/203  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ludek Zajicek:  
Differentiability of approximately convex, semiconcave and strongly paraconvex functions
13 pages, ps file 310 kB
 Published in J. Convex Anal. 15 (2008), 1-15.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/204  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Nguyen Duc Huy, Jana Stara:  
Fluids with pressure dependent viscosity: partial regularity of steady flows up to the boundary
32 pages, ps file 607 kB
 Submitted

MATH-KMA-2006/205  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jakub Duda, Olga Maleva:  
Metric derived numbers and continuous metric differentiability via homeomorphisms
21 pages, ps file 930 kB
 Published in Banach Spaces and their Applications in Analysis, Beata Randrianantoanina and Narcisse Randrianantoanina (Eds.), Proceedings of the International Conference at Miami University, May 2227, 2006, In Honor of Nigel Kaltons 60th Birthday.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/206  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Petr Holicky:  
Borel sets with $\\sigma$-compact sections for nonseparable spaces
13 pages, ps file 405 kB
 Published in Fundamenta mathematicae 199 (2008), 139-154.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/207  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Marianna Csornyei, Petr Holicky:  
Darboux property of Gateaux derivatives of functions on $R^n$
29 pages, ps file 484 kB
 Published in Acta Math. Hung. 120 (2008), 209-234.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/208  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Stanislav Hencl:  
Bilipschitz mappings with derivative of bounded variation
7 pages, ps file 309 kB
 Published in Publ. Mat. 52 (2008), 91-99.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/209  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ludek Zajicek:  
On Lipschitz and d.c. surfaces of finite codimension in a Banach space
12 pages, ps file 369 kB
 Published in Czechoslovak Math. J. 58(133) (2008), no. 3, 849--864.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/210  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Miroslav Bacak:  
Unique decomposition property and extreme points
4 pages, ps file 186 kB
 Published in Rocky Mountain J. Math. 39 (2009), no. 5, 1397--1402.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/211  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Dalibor Prazak:  
Fourier series and the Colombeau algebra on the torus
15 pages, ps file 291 kB
 Published in Acta Universitatis Carolinae Math. et Phys. 48, No.2 (2007), 83-95.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/212  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ales Nekvinda, Lubos Pick:  
Optimal estimates for the Hardy averaging operator
10 pages, ps file 238 kB
 Published in Math. Nachr. 283, 2 (2010), 262-271.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/213  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Dusan Pokorny:  
On Lusin\'s (N)-property of the sum of two functions
7 pages, ps file 439 kB
 Published in Real Anal. Exchange 33 (2008), no. 1, 23--28.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/214  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Dusan Pokorny:  
The approximate and the Clarke subdifferentials can be different everywhere
10 pages, ps file 558 kB
 Published in Journal of Mathematical Analysis and Applications, vol. 347 (2008), 652-658.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/215  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jiri Spurny:  
A note on compact operators on normed linear spaces
3 pages, ps file 157 kB
 Published in Expo. Math., 25 (3) (2007), 261-263.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/216  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jiri Spurny:  
Banach space valued mappings of the first Baire class contained in usco mappings
3 pages, ps file 211 kB
 Published in Comment. Math. Univ. Carolinae, 48,2 (2007), 269-272.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/217  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jiri Spurny:  
Complementability of spaces of harmonic functions
28 pages, ps file 587 kB
 Published in Potential Analysis, 29(3) (2008), 271-302.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/218  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Nils Ackermann, Thomas Bartsch, Petr Kaplicky:  
An invariant set generated by the domain topology for parabolic semiflows with small diffusion
17 pages, ps file 272 kB
 Published in Discrete Contin. Dyn. Syst., Vol. 18, No. 4, 613-626.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2006/219  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Tomas Barta:  
Analytic solutions of Volterra equations via semigroups
10 pages, ps file 257 kB
 Published in Semigroup Forum 76, no. 1, 2008, 142-148.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

© M.Rokyta, 2006